Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
depressed

Retin A Micro

Recommended Posts

I went to a dermatologist last week and he prescribed me with Retin A Micro, Doxycycline (not sure about spelling) and Brevoxyl 4 wash. This stuff is doing some weird things to my face already. The skin became reddish, kind of itchy, peeling, drying, etc. The thing is that I feel like Retin A Micro started to affect my scars a bit. It shouldn't have and it's way too early for it even to work, but I can see that new collagen is appearing in the scars. Did anyone else experience this? :?:

Share this post


Link to post
Share on other sites

Depressed, thats the same side affect for most retin-a user on their first week, after that your face should adjust to it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×